Before giving a scheduled dose of digoxin, the nurse obtains… | MyMerci
More questions like thisTry ›
Medication Administration

Before giving a scheduled dose of digoxin, the nurse obtains an apical pulse of 54/min in an adult who reports new nausea and blurred yellow vision. Which action should the nurse take?

Explanation
Bradycardia accompanied by new gastrointestinal and visual symptoms is concerning for digoxin toxicity. The nurse should hold the scheduled dose, assess the client, and notify the prescriber; evaluation can include rhythm, serum digoxin concentration, electrolytes, and renal function. Administering the dose or treating the symptoms as routine can worsen toxicity or delay needed assessment.
Next question on this topicAn older adult taking digoxin reports nausea, poor appetite, and yellow-green halos. The a…From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.